# SDR MASA2010092001008

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 34,762 hours, 36,730 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Signal Cond Unit
- Part number: 30005000056
- Part serial: MM4855
- Condition: Malfunctioned
- Location: Torque
- Part time: 9,565 hours, 9,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP FEATHERS WHEN POWER LEVERS ARE ADVANCED.  MX R2 NR 1 ENG TORQ SIGNAL CONDITIONING UNIT (TSCU).
